Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Flows of dilatant fluids


Author: Eric Varley
Journal: Quart. Appl. Math. 19 (1962), 331-347
MSC: Primary 73.99; Secondary 76.99
DOI: https://doi.org/10.1090/qam/135338
MathSciNet review: 135338
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Scott Blair, A survey of general and applied rheology, Pitman, 1944, p. 68
  • [2] A. Nadai, Plasticity, a mechanics of the plastic state of matter, McGraw-Hill Book Co.. Inc., New York, 1931
  • [3] D. C. Drucker, H. J. Greenberg, and W. Prager, The safety factor of an elastic-plastic body in plane strain, J. Appl. Mech., Paper No. 51-A-3
  • [4] Lord Rayleigh, Phil. Mag. (6) 21, 697 (1911)
  • [5] V. V. Sokolovsky, On a problem of elastic-plastic torsion (Russian with English summary), Prikl. Mat. i Mek. 6, 241-246 (1942)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.99, 76.99

Retrieve articles in all journals with MSC: 73.99, 76.99


Additional Information

DOI: https://doi.org/10.1090/qam/135338
Article copyright: © Copyright 1962 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website